The Annals of Mathematical Statistics

A Note on the Robbins-Monro Stochastic Approximation Method

Gopinath Kallianpur

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 25, Number 2 (1954), 386-388.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177728795

Digital Object Identifier
doi:10.1214/aoms/1177728795

Mathematical Reviews number (MathSciNet)
MR62400

Zentralblatt MATH identifier
0055.37807

JSTOR
links.jstor.org

Citation

Kallianpur, Gopinath. A Note on the Robbins-Monro Stochastic Approximation Method. Ann. Math. Statist. 25 (1954), no. 2, 386--388. doi:10.1214/aoms/1177728795. https://projecteuclid.org/euclid.aoms/1177728795


Export citation